# SDR SWIA201126284

- Difficulty date: May 14, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 27,800 hours, 39,950 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT OUT NEAR MAIN CABIN DOOR.  (FLT 6909)  REPAIRED BROKEN WIRE.
